К.Г. Камалутдинов. Самопересечения в параметризованных самоподобных множествах при сдвигах и растяжениях копий ... С. 116-124

УДК 517.518.114

MSC: 28A78, 28A80

DOI: 10.21538/0134-4889-2019-25-2-116-124

Работа выполнена при поддержке РФФИ (проекты 19-01-00569, 18-501-51021).

В работе рассматривается проблема пересечения $F_i(K_t)\cap F_j^t (K_t)$ пар различных копий самоподобного множества $K_t$, порожденного системой $\mathcal F_t=\{F_1,\dots,F_m\}$ сжимающих подобий в $\mathbb R^n$, в которой одно отображение $F_j^t$ зависит от вещественного или векторного параметра $t$. Рассмотрены два случая: параметр $t\in \mathbb R^n$ задает сдвиг отображения $F_j^t(x) = G(x)+t$ и параметр $t\in (a,b)$ задает коэффициент подобия отображения $F_j^t(x)=tG(x)+h$, где $0<a<b<1$, а $G$ - изометрия в $\mathbb R^n$. Мы накладываем некоторые ограничения на коэффициенты подобия отображений системы $\mathcal F_t$ и требуем, чтобы размерность подобия системы была не больше некоторого $s$. Для таких систем доказано, что хаусдорфова размерность множества тех параметров $t$, при которых пересечение $F_i(K_t)\cap F_j^t(K_t)$ непусто, не превосходит $2s$. Полученные результаты применены к проблеме проверки  строгого условия отделимости (SSC) для системы $\mathcal F_\tau=\{F_1^\tau,\dots, F_m^\tau\}$ сжимающих подобий, зависящей от набора параметров $\tau=(t_1,\dots,t_m)$. Рассмотрены два случая: $\tau$ - набор сдвигов отображений $F_i^\tau(x)=G_i(x)+t_i$, $t_i\in \mathbb R^n$, и $\tau$ - набор коэффициентов подобия отображений $F_i^\tau(x)=t_i G_i(x)+h_i$, $t_i\in(a,b)$, где $0<a<b<1$, а все $G_i$ - изометрии в $\mathbb R^n$. В обоих случаях мы находим достаточные условия, при которых система $\mathcal F_\tau$ удовлетворяет SSC для почти всех значений параметров $\tau$. Кроме того, рассмотрена более простая проблема пересечения $A\cap f_t(B)$ для пары компактных подмножеств $A$, $B$ пространства $\mathbb R^n$. Рассмотрены два случая: $f_t(B)=B+t$ для $t\in \mathbb R^n$, и $f_t(B)=tB$ для $t\in \mathbb R$, где замыкание $B$ не содержит $0$. В обоих случаях доказано, что хаусдорфова размерность множества тех параметров $t$, при которых пересечение $A\cap f_t(B)$ непусто, не превосходит $\dim_H (A\times B)$. Как следствие, при достаточно малой размерности произведения $A\times B$ в обоих случаях гарантировано пустое пересечение $A\cap f_t(B)$ для почти всех значений параметра $t$.

Ключевые слова: самоподобный фрактал, общее положение, строгое условие отделимости, размерность Хаусдорфа

СПИСОК ЛИТЕРАТУРЫ

1.   Hutchinson J. Fractals and self-similarity // Indiana Univ. Math. J. 1981. Vol. 30. no. 5. P. 713–747. doi: 10.1512/iumj.1981.30.30055 

2.   Marstrand J. M. Some fundamental geometrical properties of plane sets of fractional dimensions // Proc. Lond. Math. Soc. 1954. Vol. s3–4, iss. 1. P. 257–302. doi: 10.1112/plms/s3-4.1.257 

3.   Mattila P. Hausdorff dimension and capacities of intersections of sets in $n$-space // Acta Math. 1984. Vol. 152. P. 77–105. doi: 10.1007/BF02392192 

4.   Falconer K. J. Dimensions of intersections and distance sets for polyhedral norms // Real Anal. Exchange. 2004. Vol. 30, no. 2. P. 719–726. doi: 10.14321/realanalexch.30.2.0719 

5.   Pollicott M., Simon K. The Hausdorff dimension of $\lambda$-expansions with deleted digits // Trans. Am. Math. Soc. 1995. Vol. 347, no. 3. P. 967–983. doi: 10.2307/2154881 

6.   Kamalutdinov K. G., Tetenov A. V. Twofold Cantor sets in $\mathbb R$  // Сиб. электрон. мат. изв. 2018. Т. 15. С. 801–814. doi: 10.17377/semi.2018.15.066 

7.   Falconer K. J. Fractal geometry: mathematical foundations and applications. 3rd ed. N Y: J. Wiley and Sons, 2014. 398 p.

8.   Edgar G. Measure, Topology, and Fractal Geometry. 2nd ed. New York: Springer-Verlag, 2008. 272 p. doi: 10.1007/978-0-387-74749-1 

9.   Kuratowski K. Topology. Vol. 2. N Y; London: Acad. Press, 1968. 608 p.

Поступила 22.03.2019

После доработки 6.05.2019

Принята к публикации 13.05.2019

Камалутдинов Кирилл Глебович
Новосибирский государственный университет
г. Новосибирск
e-mail: kirdan15@mail.ru

Ссылка на статью: К.Г. Камалутдинов. Самопересечения в параметризованных самоподобных множествах при сдвигах и растяжениях копий // Тр. Ин-та математики и механики УрО РАН. 2019. Т.25, № 2. С. 116-124.

English

K.G. Kamalutdinov. Self-intersections in parametrized self-similar sets under translations and extensions of copies

We study the problem of pairwise intersections $F_i(K_t)\cap F_j^t (K_t)$ of different copies of a self-similar set $K_t$ generated by a system $\mathcal F_t=\{F_1,\dots,F_m\}$ of contracting similarities in $\mathbb R^n$, where one mapping $F_j^t$ depends on a real or vector parameter $t$. Two cases are considered: the parameter $t\in \mathbb R^n$ specifies a translation of a mapping $F_j^t(x) = G(x)+t$, and the parameter $t\in (a,b)$ is the similarity coefficient of a mapping $F_j^t(x)=tG(x)+h$, where $0<a<b<1$ and $G$ is an isometry of $\mathbb R^n$. We impose some constraints on the similarity coefficients of mappings of the system $\mathcal F_t$ and require that the similarity dimension of the system does not exceed some number~$s$. For such systems it is proved that the Hausdorff dimension of the set of parameters $t$ for which the intersection $F_i(K_t)\cap F_j^t(K_t)$ is nonempty does not exceed $2s$. The obtained results are applied to the problem of checking the strong separation condition for a system $\mathcal F_\tau=\{F_1^\tau,\dots, F_m^\tau\}$ of contraction similarities depending on a parameter vector $\tau=(t_1,\dots,t_m)$. Two cases are considered: $\tau$ is a vector of translations of mappings $F_i^\tau(x)=G_i(x)+t_i$, $t_i\in \mathbb R^n$, and $\tau$ is a vector of similarity coefficients of mappings $F_i^\tau(x)=t_i G_i(x)+h_i$, $t_i\in(a,b)$, where $0<a<b<1$ and all $G_i$ are isometries in $\mathbb R^n$. In both cases we find sufficient conditions for the system $\mathcal F_\tau$ to satisfy the strong separation condition for almost all values of $\tau$. We also consider the easier problem of the intersection $A\cap f_t(B)$ for a pair of compact sets $A$ and $B$ in the space $\mathbb R^n$. Two cases are considered: $f_t(B)=B+t$ for $t\in\mathbb R^n$, and $f_t(B)=tB$ for $t\in\mathbb R$, where the closure of $B$ does not contain the origin. In both cases it is proved that the Hausdorff dimension of the set of parameters $t$ for which the intersection $A\cap f_t(B)$ is nonempty does not exceed $\dim_H (A\times B)$. Consequently, when the dimension of the product $A\times B$ is small enough, the empty intersection $A\cap f_t(B)$ is guaranteed for almost all values of $t$ in both cases.

Keywords: self-similar fractal, general position, strong separation condition, Hausdorff dimension

Received March 22, 2019

Revised May 6, 2019

Accepted May 13, 2019

Funding Agency: This work was supported by the Russian Foundation for Basic Research (projects no. 19-01-00569, 18-501-51021).

Kirill Glebovich Kamalutdinov, Novosibirsk State University, Novosibirsk, 630090 Russia,
e-mail: kirdan15@mail.ru

Cite this article as: K.G.Kamalutdinov. Self-intersections in parametrized self-similar sets under translations and extensions of copies, Trudy Instituta Matematiki i Mekhaniki URO RAN, 2019, vol. 25, no. 2, pp. 116–124.

[References -> on the "English" button bottom right]